Riemannian Lie groups with no left-invariant complex-valued harmonic morphisms

Jonas Nordström

Research output: Contribution to journalArticlepeer-review

1 Citation (SciVal)

Abstract

We study left-invariant complex-valued harmonic morphisms from Riemannian
Lie groups. We show that in each dimension greater than 3 there exist Riemannian Lie groups that do not have any such solutions.
Original languageEnglish
Pages (from-to)1-10
JournalAnnals of Global Analysis and Geometry
Volume45
Issue number1
DOIs
Publication statusPublished - 2014

Subject classification (UKÄ)

  • Mathematics

Keywords

  • Harmonic morphisms
  • Minimal submanifolds
  • Lie groups

Fingerprint

Dive into the research topics of 'Riemannian Lie groups with no left-invariant complex-valued harmonic morphisms'. Together they form a unique fingerprint.

Cite this